# SDR EIA2001186

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BSB 53A2451, BS 800 LEFT DOOR EDGE FRAME FOUND CRACKED AT FORWARD FRAME INNER CHORD ANGLE AND FASTENER HOLE BETWEEN STRINGER 16L AND STRINGER 17L.  TRIMMED OFF CRACKS ON BOTH ANGLE AND STRAP, OVERSIZED FASTENER HOLE, FREEZE PLUGGED, NDT INSPECTED, AND INSTALLED EXTERNAL REPAIR DDOUBLER AND INTERNAL STEEL STRAPS PER BOEING MSG AND RS R-53-22-34619.  (M)
